Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Splitting algebras and Gysin homomorphisms
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.). (Algebra and Geometry)
2010 (English)In: Journal of Commutative Algebra, ISSN 1939-0807, E-ISSN 1939-2346, Vol. 2, no 3, 401-425 p.Article in journal (Refereed) Published
Abstract [en]

We give three algebraic constructions of splitting algebras of monic polynomials with coefficients in arbitrary commutative rings with a unit, and of the corresponding Gysin homomorphisms.

Place, publisher, year, edition, pages
2010. Vol. 2, no 3, 401-425 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-81945DOI: 10.1216/JCA-2010-2-3-401ISI: 000208459300007Scopus ID: 2-s2.0-84875079741OAI: oai:DiVA.org:kth-81945DiVA: diva2:497781
Note

QC 20120410

Available from: 2012-02-11 Created: 2012-02-11 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Laksov, Dan
By organisation
Mathematics (Div.)
In the same journal
Journal of Commutative Algebra
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 31 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf